# SDR IPXA2021071871807

- Difficulty date: June 28, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A6A7117501
- Condition: Cracked
- Location: Rt Side Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVR/H SIDE FUSELAGE SKIN SPLICE DOUBLER AND PLATE IS CRACKED AND BENT AT STA 1129. BETWEEN L42R AND L48R.REPAIRED R/H SIDE FUSELAGE SKIN SPLICE DOUBLER AND PLATE AT STA 1129. BETWEEN L42R AND L48R IAW UPS EO # MD11-5310-80845-A.
